Journal of Function Spaces

Journal of Function Spaces / 2009 / Article

Open Access

Volume 7 |Article ID 203934 | 10 pages | https://doi.org/10.1155/2009/203934

The boundedness of commutator of Riesz transform associated with Schrödinger operators on a Hardy space

Academic Editor: Vladimir Maz'ya
Received01 Apr 2008

Abstract

In this paper, we study the boundedness of commutator [b,T] of Riesz transform associated with Schrödinger operator and b is BMO type function, note that the kernel of T has no smoothness, and the boundedness from Hb1(Rn)L1(Rn) is obtained.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

284 Views | 348 Downloads | 1 Citation
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.